# SDR DL72K001176

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- Aircraft time: 72,687 hours, 58,001 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65192923
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING CENTER SECTION REAR SPAR WEB WAS FOUND WITH 2 SMALL .25 INCH CRACKS JUST BELOW THE UPPER SPAR CAP.  THE CRACKS    ARE TYPICAL OF BAC S/B 727-57A0182 AND AD 97-25-15 AND WERE LOCATED AT RBL 5 AND LBL 15.  THE CRACKS WERE ROUTED OUT OF THE WEB AND REPAIRED WITH AN ALUMINUM DOUBLER AND STRUCTURAL FILLER PER ER/A 377559-14AD.
